# SDR DHL2001748013

- Difficulty date: December 18, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE NR 2 CENTER DETECTOR GROUND CIRCUIT LIGHT ILLUMINATED ON P6-3 PANEL.  DEGREASED AND REPOSITIONED NR 2 ENG FIRE LOOP.  FIRE LOOP FOUND GROUNDED TO FUEL CONTROL, OPS CK GOOD IAW MM 26-11-0.
